Bulletin of the American Mathematical Society

Mathematical problems

David Hilbert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 8, Number 10 (1902), 437-479.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417035

Mathematical Reviews number (MathSciNet)
MR1557926

Zentralblatt MATH identifier
33.0976.07

Citation

Hilbert, David. Mathematical problems. Bull. Amer. Math. Soc. 8 (1902), no. 10, 437--479. https://projecteuclid.org/euclid.bams/1183417035


Export citation

See also

  • This work is cited by: H. W. Raudenbush. On Hilbert's thirteenth Paris problem. Bull. Amer. Math. Soc., Volume 33, Number 4 (1927), 433--434.